# SDR 2001F00071

- Difficulty date: May 24, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N351C
- Make and model: Israel 1124
- Aircraft serial: 264
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Handle
- Part number: 5713001501
- Part serial: 358Q
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE LEVER FELL OFF OF THE BRAKE CONTROL VALVE CAUSING THE PARKING BRAKE PORTION OF THE BRAKE CONTROL VALVE TO SPRING TO THE PARKING BRAKE POSITION LOCKING THE BRAKES.  MAKING THE AIRCRAFT UNABLE TO MOVE.
